Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Excessive thirst, dizziness, stomach ache, dry and red eyes, leg tremors. What do symptoms imply?

Hello. For a couple of weeks, I ve been thirsty a lot more than usual. I ve also been dizzy a couple of times and I ve been having stomach aches for years. They re not too common, but I get them sort of often. Suddenly, my eyes have been getting dry and red (and tend to burn ). They have also been a tad yellow in the whites of the eyes. I think this may be from not taking my makeup off before bed or possibly just a normal irritation.They re yellow to a point where it s barely noticeable, and sometimes I think it may just be a yellow lighted room I am in. It s hard to tell. Before I go to bed, sometimes my legs get a little bit shaky. I stick a pillow between them. My sleep has been normal (just a little bit off schedule since it s summer). I m seventeen, and my menstrual cycle skipped last month, but continued last week. I would like to know if these symptoms are all tied together. Thank you!
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM
-i had gone through your query and understand your concerns.
-basing on your symptoms i would come up three possibilities.

1.first one may be ACID PEPSIC DYSPEPSIA;

-suppressed emotions
-sedentary habbits
-eating junk food are some possible causes

2.second one may be,DIABETES;check your blood sugar levels for confirmation

3.third possibility include;JAUNDICE;increased serum bilirubin levels may confirm the diagnosis

wishing you good health
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor